# SDR HALA0800556

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 84,327 hours, 16,155 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8102020000C01
- Part serial: 890489100111
- Condition: Fire
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FA REPORTED FIRE AROUND OVENS NR 1 AND NR 2 FWD GALLEY.  REMOVED AND REPLACED OVENS NR 1 AND NR 2 IN FWD GALLEY VISUALLY INSP GALLEY CAVITIES OF FWD GALLEY FOR NR 1 AND NR 2 OVEN.  NO RESIDUAL OF SMOKE NOTED.  OPS CK OK IAW TR767 AMM 25-001.
